# SDR NACA2022050500002

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,017 hours, 19,095 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 EICAS MESSAGE. DEFERRED RIGHT ENGINE FIRE LOOP 2 PER MEL 26-11-01-02 CAT C ON 5-5-12 @ 1010Z
